Ask a doctor

2 months post op, puffy tear trough after perlane, on one side. Why is it happening and what can I do about it?

I had perlane (the one which less absorbs water;-) done deeply for TT by a very good dr. 2 months ago; puffiness still here, just above the TT. The dr normally does it in 3 times, very small doses to build it slowly but he said that it is better to stop cause I should attract water! The TT r a bit better on 1 side, but on the other they look worse cause the bag, with 2 new fine lines I had't before. Basilly 1 side is better, the other worse... Why and what can I do? Dissolve one side only and rebuild it?

Doctor Answers (1)

Perlane, Fillers

+2
Injections in the lower eyelid and the tear trough are very successful most of the time.   Of cousre in some cases there may be prolonged swelling and or brusing or some asymmetry. In such cases, it is important that your surgeon see you and recommend treatment options. 
In some cases, steroids may have to be used to reduce swelling. In other cases an injection that dissolves the product may have to be used. Yet in others, (if the surgeons feels that it is swelling that will resolve in a few days) waiting it out is also a good choice.  Needless to say the product will eventually be resorbed so don't worry too much. 


Plantation Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.